# SDR DALA14027200939

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 65,278 hours, 49,107 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB HAS A LIGHTNING STRIKE AT CENTER SECTION OF T/E.  REMOVED CONTROL TAB IAW AMDS WC 2730-4634.  REPLACED RT ELEVATOR CONTROL TAB IAW WC 2730-4634.
